Aa
A
A
Close
Avatar universal
Prednisone and blurry vision
Since starting prednisone a few moths ago, I have noticed my vision changing, daily, some days not as bad as others. My eyes also water alot now too. Is this a normal thing with this drug?  Oh. I take 20 mg a day
Cancel
1 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

Blurry vision is a known undesirable side effect of prednisone while both blurred vision and watery eyes could also indicate increased eye pressure, which can be acutely detrimental. It is advised to consult an ophthalmologist ‘immediately’ and discuss with your treating physician if prednisone should be discontinued or tapered.
Hope this is helpful.

Take care!
Comment
Cancel
1711789 tn?1361311607
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Crohn's Disease / Ulcerative Colitis Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
1340994 tn?1374197577
Blank
Raleigh, NC
Avatar universal
Blank
1530171 tn?1448133193
Blank
London, ON